# SDR A6WA202207298240

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Skin
- Condition: Corroded
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM LBL9 HAS CORROSION ALONG EDGES IN SEVERAL AREAS FROM FS559+16 TO FS559+80 ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND INSTALLED NEW LBL 9 FLOOR BEAM CAP BETWEEN FS 559.00+10 AND FS 569 REF CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-- 22, REO 601R-53-51-620 REV -- DATED 2022-06-21
